MathSciNet Relay Station
MathSciNet bibliographic data
MR1365729 62E15 (60E05)
Kokonendji, Célestin C. Exponential families with variance functions in $\sqrt\Delta P(\sqrt\Delta)$: Seshadri's class. Test 3 (1994), no. 2, 123–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement